# SDR CA040115004

- Difficulty date: December 28, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 27,823 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) HEAD TO BARREL SEPARATION AT THE END OF THE THREADED PORTION OF THE STEEL BARREL. REMOTE AMO HIRED TO REPLACE CYLINDER ASSEMBLY NOTED THAT THE FAILURE WAS A TYPICAL METAL FATIGUE FAILURE.
